Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, im doing a detox off 100mg a day over the past 7 years I have worked my self down to 2.5mg a day, when is it best to stop it all together thanks eddie
Reply

Loading...

just to point out im sleeping from 11 at night to 6 in the morning im more or less pain free and im eating well, I never thought I could do this at home cos I used drugs for 26 years plus I was on 100mg a day of methadone choice of drugs was white and brown from the age 13 till I was 40 years old then I stopped the street drugs and haven't used in 7-8 years not once but its taking me all that time to get down to 2.5mg of methadone and im unsure when I need to stop for good can anyone help please
Reply

Loading...

Best wishes and good luck.
Reply

Loading...

I been on 50mg of methodone (5 10mg/day) for the pass 3-4 years. At my work our insurance changed. And my insurance now is only going to pay for 1 tablets / day. Unless the doctor sends in s pre authorition. It was kinda shocking because I had no idea that I would run into this problem. So I checked with the pharmacy and I’m told that my doctor already change my dozing to 1 tablet per day. I honestly so tired of being on this medication and I do want to stop. I’ve never taken any more than what I’m suppose to take for the day. And I don’t do any other street or opiate drugs unless prescribed. I’ve notice that I sometimes don’t take all my allotted pills in one day. Today is Saturday Jan 20 18. I found out last night that my prescription has been cut down to 10mg. And on Monday I could probably call my doctor and let him know that I did spoke to the pharmacist. And I was told that I could use my insurance and just pay out of pocket for the rest. I don’t think I’m going to though. I’ve only taken 1 pill today to see how it feels. I took it this morning at 8am. And right now I’m getting a little craving and a pain from my kidneys and back. But it’s bearable.
Reply

Loading...

Keep On Keepin On you are doing a great job. I am the same. But I was given methadone from a pain management doctor after getting hit head-on so I trusted that this medication would be just as easy to quit as a hydrocodone because of the wired down associated with hydrocodone and oxycodone but fast forward I have withdrawal before from this terrible methadone. I think the pharmaceutical company should have to pay for everyone that wants off of it off of it hey I can wish right LOL. But I am going through the same thing I am waiting down because that is a lot easier. But not saying any of this is easy because it is the hardest thing I have ever done! And I moved to a different town and went to the last doctor I had seen in that town and he gave me the methadone again and I thought well I can do 20 mg a day and be okay but nope that's not the circumstance I'm back at square one. So if anyone find something that makes them sleep or their legs to be freaking still as well as the arms please please please please let everyone know! And my heart goes out to everyone else that is a victim of these liquid handcuffs
Reply

Loading...

Yes it does. Its the worst thing for a recovering addict. The governments your new drug dealer. Saboxone is safer but still an addiction why work so hard during detox from DOC just to get re addicted and go thru worse. I went thru it 2xs. Cold turkey. 220mgs first time and 150mgs sexond time. Its been 4 months and both body and mind are still struggling to get its balance back.
My suggestion is to find a healthy addiction. Like yoga or meditation. Reach deep down in your heart and soul to find your way passions and talents. You will never be free from an addictive personality so find ways to control it to your healthy benefits. Or it will continue to control you. Stay hopeful. Your best friend will be time and patience. Educating yourself as much as possible will help you to understand, accept and manage being born with an addictive personality. There are so many healthy additions. Good luck and stay strong.
Namaste
Reply

Loading...

Hey Sandra. I don't know if you'll read this or not, but I am currently on a taper as well. I was doing dope for thirteen years, and finally gave up and went to the clinic. I went up to 50mgs, and am now doing a 5mg taper every day. I'm down to 20mgs, and I'm getting wicked anxiety, and I think it helps to manifest physical symptoms in my body. I don't like it, and I can deal with it. I just figured you'd probably be the best person to talk to. I go down to 15mgs tomorrow, and I'm scared to death. I know I won't shoot up, but wtf, I don't like the slow drawn out sickness. Get back to me if you can. 

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...

I used to use trazadone for insomnia. Was always groggy. Have used mirtazapine for years way way better. Try it.

Reply

Loading...